Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

What medicines or treatment should one take for head rolling accompanied by severe vomiting ?

Hi, my wife suffering from severer head rolling with worse of vomiting. She has this trouble for past 5 to 3 year. Previously It will come for her in once in a year but now a day she has this trouble socially. We visited so many doctors; we did so many tests also like cold water test & ear test. Still we could in get any result for this. Please advice in this case.
Asked On : Wed, 27 Apr 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to HealthcareMagic.

Chronic nausea with vomiting should be evaluated carefully.From your history it is not quite obvious of why she is having this trouble.How is her menstrual history ?How frequent does she have this? Does she have any hearing problem ? How is her urine output?Please mention these details as a reply to this comment and a better advice can be given.

Take care.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor